MathSciNet Relay Station
MathSciNet bibliographic data
MR1729886 81R15 (46L60 47D99 47N50 81P05)
Olkiewicz, R. Environment-induced superselection rules in Markovian regime. Comm. Math. Phys. 208 (1999), no. 1, 245–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement